# SDR ABXA9800093

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114277
- Condition: Cracked
- Location: Bs 945
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 16L CRACKED FORWARD OF STA 945.  REPLACED LONGERON FROM STA 935-965 IAW DC9 SRM 51-30-2 AND 51-30-5.
